# SDR CALA2023031000691

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 147A566U3
- Condition: Corroded
- Location: Rh Aft Lav
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0740 RH AFT LAV O/B MOUNT CORROSION ON FLOOR BEAM REMOVED AND REPLACED INTERCOSTAL AT RH AFT LAV OB MOUNT ON FLOOR BEAM IAW SRM 51-40-02-0G-0 PARA 7. D. SFR #1031552. DATA WAS TR ANSCRIBED FROM PAPER DOC AERSALE WO 3826 NR 24795 WORK ACP BY ME CH V937321 INSP BY AQC044
